Alert archive / Alabama / Red Flag Warnings in 2010

Red Flag Warning 22, NWS Mobile, AL

February 25, 201010 counties in Alabama

NWS Mobile, AL issued this red flag warning at Feb 25, 2010, 2:29 PM CST for 10 counties in Alabama. It took effect at Feb 26, 2010, 10:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2010, 2:29 PM CST (20:29 UTC)
In effect from
Feb 26, 2010, 10:00 AM CST
Expired
Feb 26, 2010, 6:00 PM CST
In force
8 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL

The radar

The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2010-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2010-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1290 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-78 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

662 
WWUS84 KMOB 252029
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
229 PM CST THU FEB 25 2010

...RED FLAG WARNING IN EFFECT FROM LATE FRIDAY MORNING TO LATE FRIDAY
AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTH CENTRAL
ALABAMA DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE
HUMIDITY...

.DRY AIR WILL CONTINUE TO MOVE OVER THE AREA BROUGHT BY A NORTH WIND.
AFTERNOON RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT FRIDAY
AFTERNOON.

ALZ056>060-261230-
/O.UPG.KMOB.FW.A.0022.100226T1800Z-100227T0000Z/
/O.NEW.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
/O.CON.KMOB.FW.W.0021.000000T0000Z-100225T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
229 PM CST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY DUE 
TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING
WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY. THE FIRE WEATHER
WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING ALSO
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON.

.DRY AIR WILL CONTINUE TO MOVE OVER THE AREA BROUGHT BY A NORTH WIND.
AFTERNOON RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT FRIDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

FLZ001>006-261230-
/O.UPG.KMOB.FW.A.0022.100226T1700Z-100227T0000Z/
/O.NEW.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
/O.CON.KMOB.FW.W.0021.000000T0000Z-100226T0100Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
229 PM CST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING DUE TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY DUE 
TO A RISK OF A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY. THE
FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM CST THIS AFTERNOON. 


THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY. THE
FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

.DRY AIR WILL CONTINUE TO MOVE OVER THE AREA BROUGHT BY A NORTH WIND.
AFTERNOON RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT FRIDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&


&&

$$

ALZ051>055-061>064-252300-
/O.CON.KMOB.FW.W.0021.000000T0000Z-100225T2300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-UPPER MOBILE-
UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
229 PM CST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY. THE
FIRE WEATHER WATCH FOR FRIDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

.DRY AIR WILL CONTINUE TO MOVE OVER THE AREA BROUGHT BY A NORTH WIND.
AFTERNOON RELATIVE HUMIDITY DROPPING TO AROUND 25 PERCENT FRIDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.


&&

$$
3 follow-up statements
935 
WWUS84 KMOB 252353
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
553 PM CST THU FEB 25 2010

...RED FLAG WARNING IN EFFECT FROM LATE FRIDAY MORNING TO LATE
FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE AND SOUTH
CENTRAL ALABAMA DUE TO A PROLONGED PERIOD OF LOW RELATIVE HUMIDITY...

.A DRY AIRMASS WILL PERSIST OVER THE AREA ON FRIDAY. AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP TO CRITICALLY LOW THRESHOLDS FOR
SEVERAL HOURS. 

FLZ001>006-261300-
/O.CON.KMOB.FW.W.0021.000000T0000Z-100226T0100Z/
/O.CON.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
553 PM CST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING.
A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST FRIDAY.

RELATIVE HUMIDITIES WILL RISE ABOVE 35 PERCENT BY 7 PM AS TEMPERATURES
QUICKLY COOL UNDER CLEAR SKIES. A DRY AIRMASS WILL PERSIST OVER THE
AREA ON FRIDAY. AFTERNOON RELATIVE HUMIDITY VALUES WILL DROP TO
AROUND 25 PERCENT FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

ALZ056>060-261300-
/O.CON.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
553 PM CST THU FEB 25 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM CST
FRIDAY. 

A DRY AIRMASS WILL PERSIST OVER THE AREA ON FRIDAY. RELATIVE 
HUMIDITY VALUES WILL DROP TO 20 TO 25 PERCENT FOR SEVERAL HOURS ON
FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$
197 
WWUS84 KMOB 261323
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
723 AM CST FRI FEB 26 2010

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST
THIS AFTERNOON FOR PORTIONS OF INTERIOR SOUTHWEST AND SOUTH CENTRAL 
ALABAMA AS WELL AS FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG 
DURATION CRITICALLY LOW AFTERNOON RELATIVE HUMIDITIES...

.A DRY AIRMASS WILL PERSIST OVER THE AREA ON FRIDAY. AFTERNOON
RELATIVE HUMIDITY VALUES WILL DROP TO CRITICALLY LOW THRESHOLDS
FOR SEVERAL HOURS.

ALZ054-055-262300-
/O.EXA.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
WILCOX-MONROE-
723 AM CST FRI FEB 26 2010

...RED FLAG WARNING IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. 

A DRY AIRMASS WILL PERSIST OVER THE AREA ON FRIDAY. RELATIVE
HUMIDITY VALUES WILL DROP TO 20 TO 25 PERCENT FOR SEVERAL HOURS
ON FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$

ALZ056>060-FLZ001>006-262300-
/O.CON.KMOB.FW.W.0022.100226T1600Z-100226T2300Z/
CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-INLAND ESCAMBIA-
COASTAL ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA-
INLAND OKALOOSA-COASTAL OKALOOSA-
723 AM CST FRI FEB 26 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

A DRY AIRMASS WILL PERSIST OVER THE AREA ON FRIDAY. AFTERNOON RELATIVE 
HUMIDITY VALUES WILL FALL INTO THE LOW TO MID 20S ACROSS THE INTERIOR
ALABAMA ZONES THIS AFTERNOON...WITH MINIMUM RELATIVE HUMIDITY VALUES
IN THE 25 TO 30 DEGREE RANGE OVER THE WESTERN FLORIDA PANHANDLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY
AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH
POTENTIAL.

&&

$$
809 
WWUS84 KMOB 261742
RFWMOB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1142 AM CST FRI FEB 26 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON FOR
PORTIONS OF INTERIOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AS WELL AS
FOR THE WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION CRITICALLY LOW
AFTERNOON RELATIVE HUMIDITIES...

.A DRY AIRMASS WILL PERSIST OVER THE AREA THIS AFTERNOON. RELATIVE
HUMIDITY VALUES WILL DROP TO CRITICALLY LOW THRESHOLDS FOR FOUR OR
MORE HOURS.

ALZ051>053-062-270000-
/O.EXB.KMOB.FW.W.0022.000000T0000Z-100227T0000Z/
CHOCTAW-WASHINGTON-CLARKE-UPPER BALDWIN-
1142 AM CST FRI FEB 26 2010

...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

A DRY AIRMASS WILL PERSIST OVER THE AREA THIS AFTERNOON. LOWEST
RELATIVE HUMIDITY VALUES WILL RANGE FROM 17 TO 25 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

ALZ054>060-FLZ001>006-270000-
/O.EXT.KMOB.FW.W.0022.000000T0000Z-100227T0000Z/
WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
1142 AM CST FRI FEB 26 2010

...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

A DRY AIRMASS WILL PERSIST OVER THE AREA THIS AFTERNOON. LOWEST
RELATIVE HUMIDITY VALUES WILL RANGE FROM 17 TO 25 DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND
WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Feb 25, 11:49 AM CST, 2 hours 40 minutes earlier.

Area forecast discussion, Feb 25, 11:49 AM CST, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1149 AM CST THU FEB 25 2010

.AVIATION...
18Z TAF CYCLE.
VFR CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD AS
SURFACE HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. WESTERLY FLOW
BETWEEN 15 TO 20KFT WILL BRING MOISTURE ACROSS ALL THREE TAF SITES
STARTING EARLY FRIDAY MORNING THROUGH THE AFTERNOON.
THEREFORE...CEILINGS MAY DEVELOP AROUND 09Z AND PERSIST THROUGH
FRIDAY AFTERNOON.

 &&

.PREV DISCUSSION... /ISSUED 419 AM CST THU FEB 25 2010/

.SHORT TERM...TODAY THROUGH TONIGHT...COLD START THIS MORNING WITH
TEMPERATURES RANGING FROM THE MID/UPPER 20S OVER NORTHWESTERN ZONES
TO THE LOW/MID 30S OVER SOUTHEASTERN ZONES. WITH A HIGH PRESSURE
RIDGE JUST TO THE WEST OF THE FCST AREA TODAY...EXPECT PLENTY OF
SUNSHINE BUT HIGH TEMPERATURES WILL STRUGGLE TO WARM SIGNIFICANTLY
WITH A COLD AIR ADVECTION PATTERN IN PLACE. MAX TEMPS TODAY WILL
ONLY BE IN THE LOW TO MID 50S ACROSS THE ENTIRE FCST AREA...WHICH IS
ABOUT 10 TO 15 DEGREES BELOW THE NORMAL MAX TEMPS FOR THIS TIME OF
THE YEAR...WHICH ARE GENERALLY IN THE MID 60S. THE RIDGE AXIS WILL
MOVE A LITTLE EAST AND BE CENTERED OVER THE FCST AREA TONIGHT...
RESULTING IN ANOTHER COLD NIGHT. MIN TEMPS TONIGHT WILL BE EVEN
COLDER THAN THOSE OF THIS MORNING...WITH LOW/MID 20S EXPECTED OVER
ALL OF THE INTERIOR ZONES...AND UPPER 20S TO LOWER 30S ALL THE WAY
SOUTHWARD TO THE COAST. SO...NEARLY ALL LOCATIONS WILL EXPERIENCE A
FREEZE TONIGHT. GUSTY NORTHERLY WINDS NEAR THE COAST THIS MORNING
WILL SUBSIDE TODAY...WITH GENERAL LIGHT WINDS EXPECTED THIS
AFTERNOON AND TONIGHT. 12/DS

FOR FRIDAY THROUGH SATURDAY...THIS SECTION OF THE FORECAST GETS
INTERESTING. GUIDANCE IS STILL ADVERTISING AN UPPER LOW SPINNING
AROUND OVER THE NORTHEASTERN CONUS...WITH AN UPPER SYSTEM GETTING
DEFLECTED SOUTHEAST AS IT MOVES OVER THE SOUTHERN PLAINS. GUIDANCE
VARIES SIGNIFICANTLY IN HOW MUCH OF A SOUTHWARD DEFLECTION AND THE
RESULTANT PRECIP SHIELD OVER THE FA. TIMING IS PRETTY CONSISTENT
...WITH THE SURFACE LOW FORMED OVER THE GULF WITH THIS SYSTEM
GENERALLY SOUTH OF OUR FL ZONES. FOR THE PRECIP...HAVE WENT WITH A
MAV ADJUSTED SREF POPS...WITH SOME CLEANING UP. WITH THIS...HIGHEST
POPS WILL BE SOUTHWEST OVER THE LAND FA...HIGHER OVER THE WATER. WITH
ALL THE GUIDANCE ADVERTISING ENOUGH INSTABILITY FOR TSRA REMAINING
SOUTH OF EVEN THE MARINE FA. IT'S OVER THE NORTHERN QUARTER OF THE FA
WHERE THE FORECAST GETS INTERESTING. MODEL SOUNDINGS SHOW ENOUGH DRY
AIR ALONG THE HIGHWAY 84 CORRIDOR THAT IF ANY PRECIP FALLS INTO THE
DRIER AIR NEAR THE SURFACE...THE BOUNDARY LAYER WILL COOL ENOUGH FOR
A PARTIAL OR COMPLETE TURNOVER TO SNOW LATE FRIDAY NIGHT INTO
SATURDAY MORNING. WITH THE LOW QPF AMOUNTS ANTICIPATED(BEST AMOUNTS
WILL BE WEST...THEN SOUTH OF THE LAND PART OF OUR FA...AM NOT
EXPECTING ANYTHING IN THE WAY OF ACCUMULATIONS AT THIS TIME. HELPING
TO LIMIT THE QPF AMOUNTS IS THE LACK OF ANY MOISTURE RETURN BEFORE OR
WITH THIS SYSTEM.

.LONG TERM...(SATURDAY NIGHT ON)BY SATURDAY EVENING...AS THE DYNAMICS
WITH THE FRIDAY NIGHT INTO SATURDAY SYSTEM MOVES OFF...SURFACE HIGH
PRESSURE MOVES TOWARDS THE FA...HELPING TO MAINTAIN THE LOW LEVEL
NORTHERLY FLOW. THE NEXT WEATHER MAKER IS A SHORTWAVE SYSTEM IS
MOVING OVER THE DESERT SOUTHWEST TO THE SOUTHERN PLAINS SUNDAY INTO
SUNDAY NIGHT. AGAIN THE FORECAST GETS INTERESTING...MAINLY WITH
TIMING ISSUES...THOUGH SOME PATH ISSUES EXIST...MAINLY DUE TO THE
UPPER LOW OVER THE NORTHEASTERN CONUS. THE GFS...AS USUAL IS THE
QUICKEST IN SWINGING THIS ENERGY THROUGH OVER THE FA...WITH SEVERAL
OTHER SHORTWAVES SWINGING SOUTH AROUND THE NORTHEASTERN UPPER SYSTEM
HELPING TO DISCOURAGE DEVELOPMENT. THE CANADIAN ALSO KEEPS THE
SOUTHERN SHORTWAVE FROM DEVELOPMENT. THE ECMWF IS ADVERTISING THIS
SHORTWAVE ENERGY COALESCING OVER THE PLAINS MONDAY INTO MONDAY NIGHT.
ALL HAVE THE NORTHEASTERN UPPER LOW FINALLY MOVING OFF. WITH THE MORE
DISCONNECTED UPPER DYNAMICS IN THE ECMWF...A SLOW MOVING SYSTEM WITH
PRECIP OVER THE FA MONDAY THROUGH TUESDAY. THE GFS KEEPS THE BULK OF
THE PRECIP SOUTH OF THE FA AS A STRONGER SHORTWAVE MOVING SOUTH OVER
THE PLAINS MONDAY HELPS TO PUSH THE PRECIP GENERATING DYNAMICS
FARTHER SOUTH THAN THE OTHER GUIDANCE. THE CANADIAN IS A BLEND OF THE
ECMWF'S PATH WHILE BEING A BIT SLOWER THE THE GFS...SO HAVE WENT THAT
ROUTE FOR A COMPROMISE FOR THE COMING WEEK'S WEATHER. ALL IN
ALL...TEMPS LOOK TO BE BELOW SEASONAL FOR THE EXTENDED.

&&

.AVIATION...(12Z ISSUANCE)VFR CONDITIONS EXPECTED THROUGH THE
FORECAST PERIOD AS HIGH PRESSURE CONTINUES TO BUILD IN FROM THE
NORTHWEST. 12/DS

&&

.MARINE...A STRONG OFFSHORE FLOW THIS MORNING WILL SUBSIDE TODAY AS
HIGH PRESSURE BUILDS OVER THE COASTAL WATERS THROUGH FRIDAY. AN AREA
OF LOW PRESSURE WILL DEVELOP OVER THE WESTERN GULF LATE FRIDAY...THEN
MOVE EAST JUST TO THE SOUTH OF THE MARINE AREA LATE FRIDAY NIGHT AND
SATURDAY MORNING. THIS WILL RESULT IN A BRIEF PERIOD OF STRONG
NORTHEASTERLY WINDS BEFORE WINDS SUBSIDE ONCE AGAIN AS HIGH PRESSURE
REBUILDS OVER THE COASTAL WATERS ON SUNDAY. WINDS SUBSIDE SUNDAY AS
THE LOW MOVES OFF TO THE EAST AND HIGH PRESSURE REBUILDS OVER THE
MARINE AREA. BY MONDAY...WINDS AND SEAS ARE EXPECTED TO BEGIN
BUILDING AGAIN AS YET ANOTHER LOW PRESSURE AREA DEVELOPS OVER THE
GULF OF MEXICO. 12/DS

&&

.FIRE WEATHER...UNDER NORTHERLY FLOW...DRY AIR WILL CONTINUE TO
FILTER SOUTH OVER THE FA. AFTERNOON RH VALUES WILL DIP INTO THE 20
TO 25 PERCENT RANGE OVER MOST OF THE LAND FA TODAY...AROUND 25
PERCENT FRIDAY. AN UPPER SYSTEM WILL MOVE NEAR/OVER THE AREA
FRIDAY NIGHT INTO SATURDAY. BEST RAINFALL AMOUNTS ARE EXPECTED TO BE
WEST AND SOUTH OF THE AREA...WITH NORTHEASTERN PARTS OF THE AREA
SEEING CLOSE TO NONE. WITH LITTLE IN THE WAY OF RAINFALL...RH VALUES
ARE EXPECTED TO BE BELOW 35 PERCENT THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      55  28  59  38 /  00  00  10  40
PENSACOLA   52  30  57  39 /  00  00  10  40
DESTIN      51  33  55  40 /  00  00  10  40
EVERGREEN   52  22  58  31 /  00  00  10  10
WAYNESBORO  54  24  59  32 /  00  05  20  30
CAMDEN      51  26  56  31 /  00  00  10  10
CRESTVIEW   53  23  62  31 /  00  00  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 5 PM THURSDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
     WILCOX.

     FIRE WEATHER WATCH FROM NOON FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: BUTLER...CONECUH...COVINGTON...CRENSHAW...
     AND ESCAMBIA.

FL...FIRE WEATHER WATCH FROM 11 AM FRIDAY TO 6 PM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     RED FLAG WARNING UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Feb 25, 1:40 PM CST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CST THU FEB 25 2010

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-261900-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
140 PM CST THU FEB 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...THIS AFTERNOON THROUGH FRIDAY MORNING

CLEAR SKIES AND LIGHT WINDS ACROSS THE AREA TONIGHT WILL ALLOW
OVERNIGHT LOW TEMPERATURES TO DROP BELOW FREEZING ALL THE WAY TO THE
COAST. A SMALL AREA FROM AROUND CRESTVIEW TO EVERGREEN WILL LIKELY
DROP INTO THE LOWER 20S BY SUNRISE FRIDAY.

LOW SURFACE HUMIDITY ACROSS THE REGION THIS AFTERNOON HAS INCREASED
THE RISK FOR WILDFIRES.

.DAYS TWO THROUGH SEVEN...FRIDAY AFTERNOON THROUGH WEDNESDAY

A LOW PRESSURE SYSTEM WILL MOVE EAST ACROSS THE NORTHERN GULF OF
MEXICO FRIDAY NIGHT INTO EARLY SATURDAY...AND WILL BRING A CHANCE
FOR RAIN TO THE AREA...THERE IS A SLIGHT CHANCE OF LIGHT SNOW OR
SNOW FLURRIES LATE FRIDAY NIGHT ACROSS THE NORTHERN AREAS BUT IF ANY
WINTRY PRECIPITATION FALLS IT IS EXPECTED TO BE BRIEF AND NOT
ACCUMULATE.

THE SAME LOW PRESSURE SYSTEM WILL INCREASE THE EASTERLY WINDS FRIDAY
NIGHT WITH THE WINDS  BECOMING NORTHERLY AND APPROACHING SMALL CRAFT
ADVISORY LEVELS SATURDAY MORNING.

ANOTHER GULF LOW PRESSURE IS FORECAST TO MOVE EAST ACROSS THE
NORTHERN GULF MONDAY NIGHT INTO TUESDAY...AND WILL LIKELY BRING RAIN
AND POSSIBLY ANOTHER CHANCE FOR WINTRY WEATHER TO THE PARTS OF
REGION...AS WELL AS TO PRODUCE INCREASED MARINE HAZARDS. IT IS
TOO FAR OUT TO MENTION ANY REAL SPECIFICS AT THIS TIME...BUT THE
SITUATION SHOULD BE MONITORED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS
SHOULD NOT BE NEEDED TODAY OR TONIGHT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 3:19 PM CSTHard Freeze WarningMOBConecuh, Covington, Escambia, Monroe6 hr

Nearby

Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.